# SDR QXEA2020122200357

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 5,827 hours, 3,487 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: 3488
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 5,825 hours, 3,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE HYD 1 LO QTY AND HYD PUMP EDP 1 FAIL ADVISORY MESSAGES ILLUMINATED HYD 1 LO PRESS CAUTION ILLUMINATED SHORTLY AFTER.  RAN QRH PROCEDURE TO COMPLETION HYD 1 QTY READS ZERO.  REMOVED FROM SERVICE.  PERFORMED NR 1 EDP FAIL INSPECTION/CHECK, REF AMM TASK 05-50-23-200-802-A DPI WERE NOT EXTENDED ON FILTER MANIFOLD.  ALSO PERFORMED NR 1 EDP RUN DRY INSPECTION, REF TASK 05-50-23-200-801-A.  PERFORMED FIM TASK 29-11-00-810-805-A FOR HYD 1 LO QTY MESSAGE.  ALL OPERATIONS AND LEAK CHECKS GOOD.  REPLACED NR 1 EDP WAS REPLACED.  RETURNED TO SERVICE.
